# SDR MASA2013061852487

- Difficulty date: June 15, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 25,931 hours, 17,813 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FOD EVENT DURING GROUND OPERATIONS,  ENGINE WAS INSPECTED AND ACFT FERRIED TO MX BASE FOR ENGINE REPLACEMENT.
